American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Seiichi Kamada and Kanako Oshiro. Homology groups of symmetric quandles and cocycle invariants of links and surface-links. Trans. Amer. Math. Soc. 362 (2010) 5501-5527. MR 2657689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Scott Carter, Daniel Jelsovsky, Seiichi Kamada, Laurel Langford and Masahico Saito. Quandle cohomology and state-sum invariants of knotted curves and surfaces. Trans. Amer. Math. Soc. 355 (2003) 3947-3989. MR 1990571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Randy McCarthy. On the computation of stabilized tensor functors and the relative algebraic $K$-theory of dual numbers. Trans. Amer. Math. Soc. 353 (2001) 2371-2390. MR 1814074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Brenda Johnson and Randy McCarthy. Linearization, Dold-Puppe stabilization, and Mac Lane's $Q$-construction. Trans. Amer. Math. Soc. 350 (1998) 1555-1593. MR 1451606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John C. Baez. Hochschild homology in a braided tensor category . Trans. Amer. Math. Soc. 344 (1994) 885-906. MR 1240942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Carles Casacuberta and Georg Peschke. Localizing with respect to self-maps of the circle . Trans. Amer. Math. Soc. 339 (1993) 117-140. MR 1123451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. R. K. Chung and R. L. Graham. Cohomological aspects of hypergraphs . Trans. Amer. Math. Soc. 334 (1992) 365-388. MR 1089416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stanisław Betley. Homological stability for ${\rm O}\sb {n,n}$ over a local ring . Trans. Amer. Math. Soc. 303 (1987) 413-429. MR 896030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles A. Weibel. Nil $K$-theory maps to cyclic homology . Trans. Amer. Math. Soc. 303 (1987) 541-558. MR 902784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yves Félix and Stephen Halperin. Formal spaces with finite-dimensional rational homotopy . Trans. Amer. Math. Soc. 270 (1982) 575-588. MR 645331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia